Texas, 2015Flood in Texas, November 1 to 4, 2015
November 1 to 4, 2015 · NWS BRO · 1 event in 1 county or zone
After nearly fourteen to eighteen inches of rainfall during the month of October, hazardous high water conditions continued through November 4th for eastern Willacy County, where high water remained on roadways, across agricultural fields, and in and around residences and businesses.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
After nearly fourteen to eighteen inches of rainfall during the month of October, hazardous high water conditions continued through November 4th for eastern Willacy County, where high water remained on roadways, across agricultural fields, and in and around residences and businesses.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before the first event at Oct 31, 11:38 PM CST, 22 minutes earlier.
Area forecast discussion, Oct 31, 11:38 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1238 AM CDT SUN NOV 1 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...A BAND OF LIGHT SPRINKLE/RAIN IS MOVING FROM THE SW TO
NE ACROSS THE CENTRAL PORTION OF DEEP SOUTH TEXAS. THE ACTIVITY
WILL GRADUALLY MOVE ACROSS THE THREE TERMINAL SITES IN THE NEXT
FEW HOURS AS THIS BAND MOVES TOWARDS THE GULF WATERS. FEW GUSTS UP
TO 20 KNTS WILL BE POSSIBLE TONIGHT WITH CLOUD DECK REMAINING
ABOVE 7000 FEET. SUNDAY...NW FLOW WILL PREVAIL WITH ABUNDANT DRY
AIR MASS FILTERING INTO THE AREA. THIS WILL RESULT IN MOSTLY CLEAR
SKIES WITH NW WINDS UP TO 15 KNOTS IN THE AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 1101 PM CDT SAT OCT 31 2015/
DISCUSSION...MADE A FEW TWEAKS TO THE FORECAST OVERNIGHT.
FIRST...BAND OF LIGHT RAIN IS LIKELY MAKING IT TO THE GROUND BASED
ON REPORTS FROM OBSERVERS IN STARR COUNTY...AND RADAR INDICATING
40 TO 50 DBZ POCKETS FROM BROOKS THROUGH STARR/JIM HOGG. WITH
UNCERTAINTY ON HOW MUCH WILL MEASURE...DECIDED TO MATCH THE WFO
CORPUS IDEA OF 'WIDESPREAD LIGHT RAIN/SPRINKLES' TO COVER THE IDEA
OF RAIN WITHOUT MAKING FOLKS THINK A WASHOUT IS COMING...AND
UPDATED ZONES TO WORD AS "MEASURABLE" RAIN CHANCES AT 20 PERCENT.
WHATEVER FALLS SHOULD HAVE ONLY A MINOR/NUISANCE IMPACT ON THE
LATE NIGHT HALLOWEEN ACTIVITIES.
OTHERWISE...RAMPED UP THE WINDS A HAIR IN ALL AREAS AS STEADY 10
TO 15 MPH...15 TO 20 MPH NEAR THE COAST WITH HIGHER GUSTS...WILL
COVER IT.
BEYOND THIS...QUICK CLEARING ARRIVES TOWARD DAYBREAK FROM WEST TO
EAST AND SUNDAY LOOKS STUPENDOUS!
MARINE...WITH VIGOROUS SHORT WAVE AND DECENT DRY AIR
ADVECTION...AS WELL AS REASONABLE COOL AIR ADVECTION...AND THAT
BUOY 20 HAS JUMPED TO 19 GUST 23 KNOTS WITH THE PUNCH OF UPPER
ENERGY YET TO ARRIVE...DECIDED TO JUMP THE GUN AND HOIST A SHORT
FUSED (8 HOUR) ADVISORY FOR THE OVERNIGHT IN THE GULF. SEAS MAY
ALSO POKE 7 FEET AGAIN ESPECIALLY OFFSHORE...SO BROAD BRUSHED
ADVISORY TO COVER BOTH EFFECTS.
CONDITIONS SHOULD QUICKLY SETTLE BACK TO CAUTION LEVELS THROUGH
SUNDAY MORNING BUT MAY CONTINUE INTO EARLY AFTERNOON...SO WHILE
PRECIPITATION WILL BE OVER BY DAYBREAK EARLY FISHING/BOATING MIGHT
BE A ROUGH GO FOR SOME. MUCH BETTER CONDITIONS BY MONDAY MORNING.
BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR GMZ150-155-170-
175.
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
67/61Hazardous weather outlook, Oct 31, 3:47 PM CST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
447 PM CDT SAT OCT 31 2015
TXZ248>257-011100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
447 PM CDT SAT OCT 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
EARLY MONDAY AND TUESDAY MORNING...AREAS OF GROUND FOG MAY
DEVELOP ESPECIALLY IN RURAL AREAS OR OPEN FIELDS PARTICULARLY
WHERE THE GROUND HAS BEEN SATURATED BY RECENT HEAVY RAINFALL.
VISIBILITY MAY BE SHARPLY REDUCED TO NEAR ZERO WHERE FOG IS
THICKEST...TYPICALLY IN NORMALLY COOLER LOCATIONS.
WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP. OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
DOWNPOURS...AND GUSTY WINDS TO 25 MPH OR HIGHER WOULD BE THE
PRIMARY HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
GMZ130-132-135-150-155-170-175-011100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
447 PM CDT SAT OCT 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.
.DAY ONE...TONIGHT
CONTINUED HIGH SEAS AND SWELL BEYOND 20 NAUTICAL MILES WILL
SUBSIDE OVERNIGHT...BUT REMAIN DANGEROUS FOR SMALL CRAFT OR
SIMILAR VESSELS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WEDNESDAY AND WEDNESDAY NIGHT...ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP. OCCASIONAL CLOUD TO WATER
LIGHTNING...BRIEF DOWNPOURS...AND GUSTY WINDS TO 25 KNOTS WOULD BE
THE PRIMARY HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
52/BSG
Flood, Hidalgo
- When
- November 1, 12:00 AM CST to November 4, 7:30 PM CST
- Where
- Hidalgo County, 12.98 mi ENE of La Villa to 22.82 mi ENE of Hargill
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 26.338, -97.715
Hazardous high water conditions from heavy rainfall in October continued for eastern Willacy County, where high water remained on roadways, across agricultural fields, and in and around residences and businesses.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Wind in California, November 1 to 2, 2015$1.0 million · 52 kt wind · 3 events
- Tornado and Flash Flooding in Florida, November 1 to 2, 2015$101,000 · EF1 · 10 events
- Tornadoes in Georgia, November 1 to 2, 2015$67,000 · EF0 · 4 events
- Flash Flood and Damaging Wind in Alabama, November 1, 2015$20,000 · 61 kt wind · 2 events
- High Wind in Wyoming, November 1, 201556 kt wind · 13 events
- Dense Fog in Kentucky, November 1 to 2, 201512 events
- Drought in California, November 1 to 30, 201511 events
- Dense Fog in Missouri, November 1 to 2, 201511 events
- Drought in New Jersey, November 1 to 30, 201510 events
- High Wind in New York, November 1, 2015$15,000 · 65 kt wind · 1 event
- Dense Fog in Indiana, November 1 to 2, 20156 events
- Drought in California, November 1 to 30, 20155 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 605991.